Skip to main content
×
Home
    • Aa
    • Aa

Decomposing Baire functions

  • J. Cichoń (a1), M. Morayne (a1), J. Pawlikowski (a1) and S. Solecki (a1)
Abstract
Abstract

We discuss in the paper the following problem: Given a function in a given Baire class, into “how many” (in terms of cardinal numbers) functions of lower classes can it be decomposed? The decomposition is understood here in the sense of the set-theoretical union.

Copyright
Corresponding author
Department of Mathematics, University of California, Davis, California 95616-8633.
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[BS] A. Blass and S. Shelah , Ultrafilters with small generating sets, Israel Journal of Mathematics, vol. 65 (1989), pp. 259271.

[CM] J. Cichoń and M. Morayne , Universal functions and generalized classes of functions, Proceedings of the American Mathematical Society, vol. 102 (1988), pp. 8389.

[O] J. C. Oxtoby , Measure and category, Springer-Verlag, Berlin, 1971.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 44 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 22nd May 2017. This data will be updated every 24 hours.